# SDR SWIA200616287

- Difficulty date: February 15, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 14,279 hours, 19,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1187
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,186 hours, 14,801 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS INOP.  REPLACED AFT EMERGENCY BATTERY.  OPERATIONAL CHECKS GOOD IAW 33-50-02.
